# SDR QXEA2017032100159

- Difficulty date: February 24, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD SEAT RAIL SPLICE BETWEEN 8 AND 9 AT FS X668.00 IS CORRODED. REMOVED IB SEAT RAIL SPLICE FITTINGS BETWEEN RAIL 9 AND RAIL 8 IAW BBD SRM 51-40-07-02-01. INSTALLED NEW IB SEAT RAIL SPLICE FITTING BETWEEN RAIL 9 AND RAIL 8 IAW SRM 51-42-05-02-01, 51-40-15-02-01, AND AMM 51-25-16-390-801. STEP 2 REFERENCE, NR 213885-00417 FOR SPLICE FITTING INSTALL & HARDWARE.
